# SDR UPS08851421

- Difficulty date: January 2, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 37799191N
- Condition: Cracked
- Location: Fs 1340 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AT CARGO COMPT STA 1340 L35L SPLICE IS CRACKED.  REMOVED AND REPLACED L35L SPLICE FITTING AT STA 1340 IAW SRM 51-01- 20D AND SRM 51-1-15.
